# SDR UALA2012060503086

- Difficulty date: June 4, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 34,922 hours, 14,239 cycles
- Engine: Iae V2522A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50591310
- Part serial: 85
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED FOR FUEL TRANSFER ISSUE.  NR 1 FUEL TANK QTY FLUCTUATES BY 1000 LBS. FLUCTUATIONS ARE IN LT WING, INBD TANK. REPLACED 3 QT FQIC IAW AMM, OPS CHECKED OK.
